Objective: To report a rare case of carcinoma erysipelatoides on the laryngeal skin caused by stomach adenocarcinoma. Clinical Presentation and Intervention: A 48-year-old male, who had undergone a gastrectomy 18 months prior to admission for stage IIIA gastric adenocarcinoma, presented with a reddish induration of the cervical skin, lymphadenopathy in both supraclavicular areas and widespread subcutaneous nodules. Abdominal computerized tomography and chest radiography did not reveal any organ metastasis or peritoneal carcinomatosis. A biopsy of the induration revealed atypical epithelial cells with edema and dilatation of lymphatics. The patient was given combination chemotherapy of etoposide, adriamycin, and cisplatin, and significant improvement was observed over the cervical area after three courses. The patient tolerated the systemic chemotherapy well and has been followed for two months. Conclusion: We recommend combination chemotherapy in patients with cutaneous metastasis of gastric adenocarcinoma as a safe and effective treatment. Copyright (C) 2005 S. Karger AG, Basel.